An unpublished theorem of Solovay on OD partitions of reals into two non-OD parts, revisited

Journal of Mathematical Logic 21 (3):2150014 (2020)
  Copy   BIBTEX

Abstract

A definable pair of disjoint non-OD sets of reals exists in the Sacks and ????0-large generic extensions of the constructible universe L. More specifically, if a∈2ω is eith...

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,219

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Countable OD sets of reals belong to the ground model.Vladimir Kanovei & Vassily Lyubetsky - 2018 - Archive for Mathematical Logic 57 (3-4):285-298.
Iterability for (transfinite) stacks.Farmer Schlutzenberg - 2021 - Journal of Mathematical Logic 21 (2):2150008.
Generic expansions by a reduct.Christian D’Elbée - 2021 - Journal of Mathematical Logic 21 (3):2150016.
On Martin's Axiom and Forms of Choice.Eleftherios Tachtsis - 2016 - Mathematical Logic Quarterly 62 (3):190-203.
Generic derivations on o-minimal structures.Antongiulio Fornasiero & Elliot Kaplan - 2020 - Journal of Mathematical Logic 21 (2):2150007.
Guessing models and the approachability ideal.Rahman Mohammadpour & Boban Veličković - 2020 - Journal of Mathematical Logic 21 (2):2150003.
On non-wellfounded iterations of the perfect set forcing.Vladimir Kanovei - 1999 - Journal of Symbolic Logic 64 (2):551-574.
Pseudofinite groups and VC-dimension.Gabriel Conant & Anand Pillay - 2020 - Journal of Mathematical Logic 21 (2):2150009.
Interpolative fusions.Alex Kruckman, Chieu-Minh Tran & Erik Walsberg - 2020 - Journal of Mathematical Logic 21 (2):2150010.

Analytics

Added to PP
2020-10-08

Downloads
19 (#758,603)

6 months
10 (#226,679)

Historical graph of downloads
How can I increase my downloads?

Author Profiles

Citations of this work

No citations found.

Add more citations

References found in this work

Ordinal definability and combinatorics of equivalence relations.William Chan - 2019 - Journal of Mathematical Logic 19 (2):1950009.
Countable OD sets of reals belong to the ground model.Vladimir Kanovei & Vassily Lyubetsky - 2018 - Archive for Mathematical Logic 57 (3-4):285-298.
Ehrenfeucht’s Lemma in Set Theory.Gunter Fuchs, Victoria Gitman & Joel David Hamkins - 2018 - Notre Dame Journal of Formal Logic 59 (3):355-370.

Add more references